# SDR CA031020009

- Difficulty date: October 1, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna S550
- Aircraft time: 11,084 hours
- Engine: Pwa JT15D4
- System (JASC): 8011 · Engine Starter
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen, Lucas
- Component part number: 230850041
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) LT ENGINE WOULD NOT ROTATE ON START.  INSPECTION OF THE STARTER GENERATOR DETERMINED THAT THE BRUSHES WERE EXCESSIVELY WORN.  THE ASSEMBLY ONLY HAD 139.5 HOURS SINCE OVERHAUL.
